My husband developed pneumonia for the 2nd time, but caught it early enough that the prescribed dosage of Avelox took care of it in short order. The side effects have been worse than the pneumonia! He has red spots on his skin in various spots with lumps (like cysts) under the skin. There is one about 1-2" above his right heel. He is walking like an old man---slow and jerky! In the 2 weeks since he originally went to the doctor, he has had a lot of pain and has lost his muscle tone. This is a man who exercises frequently, but is not a body-builder. Could this be tendonitis or tendon rupture? I've read some of the horror stories re the side effects of Avelox, and this has me really worried about him. I am taking him back to the dr today.
Thanks for your quick response!
Jun 24, '07
Please pose these questions/concerns to your husband's healthcare provider. The members of allnurses.com cannot provide medical advice.
If you feel he needs attention now, please call the ED and/or go there today.
We hope he improves and can be well very soon.